Friday, September 18, 2009

Cold Hives part 2

Well, the Zyrtec worked really well. I only took one, and I didn't have hives again until today, even though there were several situations where I was expecting to get them - almost asking for it really! However, the second day after I took it I started to get anxiety and jitters and had trouble concentrating. I can't say for sure it was the Zyrtec. The side effects of it don't mention anything like that, except in the list of very rare side effects. And it's also 'that time' (you ladies know what I mean) and sometimes that throws my body off in weird ways. I've had problems with anxiety attacks before, but I haven't had one like this for a long time. I hate to blame the Zyrtec, when it could just be coincidence. The anxiety lasted until today also, and when I got some hives on my hands and feet this morning, I reached for a Claratin, just to be safe. I think I'll wait a while before I try another Zyrtec.  It sure was nice to be hive-free for a few days though!

4 comments:

Lois Grebowski said...

talk to your doc or pharmacist about adding zantac or pepcid to your other antihistamine to help the hives...

Lois Grebowski said...

http://www.pamf.org/children/common/skin/hives.html

Lois Grebowski said...

http://www.respiratoryreviews.com/jan01/rr_jan01_H1andH2blockade.html

http://www.hawaii.edu/medicine/pediatrics/pedtext/s05c02.html
(this is a very technical case study, but shows this combo in practice.)

http://www.utdonline.com/patients/content/topic.do?topicKey=~akpD.3o0Es/hsk

StefRobrts said...

Thanks Lois!